MAUDE Adverse Event Report: ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 72075-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
An application issue was reported with the adc device in use with xiaomi redmi 11s phone with android operating system version 13.The customer was unable to use their freestyle libre 3 app due to their operating system not included in the compatibility list.As a result, customer was unable to monitor glucose with sensor readings and experienced symptoms loss of consciousness, requiring treatment of 12 of intravenous glucose by healthcare professional (hcp).In addition, a glucose reading of 2.3 mmol/l on the hcp meter was obtained compared to a sensor reading of 2.4 mmol/l.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
Investigation is pending at this time.A follow up will be submitted once additional information is obtained.The device manufacturing date does not apply.The date entered in section h4 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An application issue was reported with the adc device in use with xiaomi redmi 11s phone with android operating system version 13 and app version 3.6.0.The customer was unable to use their freestyle libre 3 app due to their operating system not included in the compatibility list.As a result, customer was unable to monitor glucose with sensor readings and experienced symptoms loss of consciousness, requiring treatment of 12 of intravenous glucose by healthcare professional (hcp).In addition, a glucose reading of 2.3 mmol/l on the hcp meter was obtained compared to a sensor reading of 2.4 mmol/l.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
The user reported signal loss.The reported issue was investigated and attempted to replicate.The reported configuration was not compatible with the customer's reported application.The latest revision of the compatibility guide was available to the customer on the abbott diabetes care website.As the compatibility guide is provided to the customer and the incompatible configurations were used, this complaint is not confirmed to use.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FREESTYLE LIBRE 3
Common Device Name
CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE LTD
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda 94502-7001
5107495297
MDR Report Key20502086
Report Number2954323-2024-41644
Device Sequence Number8402282
Product Code QLG
UDI-Device Identifier00357599816001
UDI-Public00357599816001
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K213996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72075-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown